Next Article in Journal
Analytical Solutions of Nano Boundary Layer Flows by Using He's Homotopy Perturbation Method
Previous Article in Journal
Exact Three-Wave Solutions for the (3+1)-Dimensional Boussinesq Equation
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 957-961; doi:10.3390/mca15050957

Analytical Solution of Two-Dimensional Viscous Flow Between Slowly Expanding or Contracting Walls with Weak Permeability

1
IOR/EOR Research Institute, National Iranian Oil Company (N.I.O.C.), Tehran, Iran
2
Department of Mechanical Engineering, Mazandaran University, Babol, P.O. Box 484, Iran
*
Author to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Download PDF [181 KB, uploaded 8 April 2016]

Abstract

In this article the problem of two-dimensional viscous flow between slowly expanding or contracting walls with weak permeability is presented and Homotopy Perturbation Method are employed to compute an approximation to the solution of the system of nonlinear differential equations governing the problem. Comparisons are made between the Numerical solution (NM) and the results of the He's Homotopy Perturbation Method (HPM). The results reveal that these methods are very effective and simple and can be applied for other nonlinear problems.
Keywords: Nonlinear Equation; two-dimensional viscous flow; He's Homotopy Perturbation Method (HPM); weak permeability Nonlinear Equation; two-dimensional viscous flow; He's Homotopy Perturbation Method (HPM); weak permeability
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ganji, Z.; Ganji, D.; Janalizadeh, A. Analytical Solution of Two-Dimensional Viscous Flow Between Slowly Expanding or Contracting Walls with Weak Permeability. Math. Comput. Appl. 2010, 15, 957-961.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top